# SDR P5CA2014072300021

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 59,142 hours, 9,725 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: BACB10AR6
- Condition: Migrated
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT OSCILLATES AT 1500 FT, COUPLED APPROACH DISCONNECTED.  GROUND TEST ELEVATOR SERVO PASS AND AUTOLAND & UNIQUE TEST PASS IAW AMM 22-10-00/501.  ON INSPECTION IAW FIM 22-10, TASK 843,  FOUND RT BEARING OF ELEVATOR CONTROL ROD AT AFT QUADRANT MIGRATED.  REPLACED BEARING IAW AMM 27-31-00/001 AND OPS CHECKED OK IAW AMM.
